# SDR SWAA2023061252878

- Difficulty date: May 27, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE AT RBL-21 WEB BETWEEN STA 500A TO 500B CRACKED AT FWD SECTION<[01] REMOVED AND REPLACED WEB (BAFFLE) ON FWD CARGO BETWEEN STA. 500A AND STA. 500B PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
